# SDR QXEA2009060100408

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB SEAT TRACK AT APPROX STA 540 HAS PITTING CORROSION.  BLENDED OUT CORROSION ON RT OTBD SEAT TRACK CHANNEL AT APPROX FS 540.  MAX MATERIAL REMOVED .017 INCH.  ORIGINAL MATERIAL THICKNESS .263 INCH.  BLENDING DONE IAW RD 8/4-53-884.  HFEC IAW NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ALODINED REPAIR AREA PER RD 8/4-53-884 PG 6 NOTES 4 AND 6.
